MathSciNet Relay Station
MathSciNet bibliographic data
MR1532901 DML
Lloyd, Daniel B.; Factorization of the General Polynomial by Means of Its Homomorphic Congruential Functions. Amer. Math. Monthly 71 (1964), no. 8, 863–870.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement